Free Access
Volume 49, Number 5, September-October 2015
Page(s) 1511 - 1523
Published online 15 September 2015
  1. F. Aurenhammer, F. Hoffmann and B. Aronov, Minkowski-type theorems and least-squares clustering. Algorithmica 20 (1998) 61–76. [CrossRef] [Google Scholar]
  2. J.D. Benamou and B.D. Froese, A viscosity framework for computing Pogorelov solutions of the Monge−Ampere equation. Preprint (2014) ArXiv:1407.1300. [Google Scholar]
  3. J.-D. Benamou, F. Collino and J.-M. Mirebeau, Monotone and Consistent discretization of the Monge−Ampere operator Preprint (2014) ArXiv:1409.6694. [Google Scholar]
  4. S.C. Brenner and M. Neilan, Finite element approximations of the three dimensional Monge-Ampère equation. ESAIM: M2AN 46 (2012) 979–1001. [CrossRef] [EDP Sciences] [Google Scholar]
  5. M.G. Crandall, H. Ishii and P.-L. Lions, User’s guide to viscosity solutions of second order partial differential equations. Bull. Amer. Math. Soc. 27 (1992) 1–67. [Google Scholar]
  6. J.H. Conway and N.J.A. Sloane, Low-Dimensional Lattices. VI. Voronoi Reduction of Three-Dimensional Lattices. Proc. Roy. Soc. A: Math., Phys. Eng. Sci. 436 (1992) 55–68. [CrossRef] [Google Scholar]
  7. S.C. Eisenstat and H.F. Walker, Globally convergent inexact Newton methods. SIAM J. Optim. 4 (1994) 393–422. [CrossRef] [Google Scholar]
  8. B.D. Froese and A.M. Oberman, Fast finite difference solvers for singular solutions of the elliptic Monge–Ampère equation. J. Comput. Phys. 230 (2011) 818–834. [CrossRef] [Google Scholar]
  9. B.D. Froese and A.M. Oberman, Convergent filtered schemes for the Monge–Ampère partial differential equation. SIAM J. Numer. Anal. 51 (2013) 423–444. [CrossRef] [Google Scholar]
  10. C.E. Gutiérrez, The Monge-Ampère Equation. In Progr. Nonlin. Differ. Eqs. Appl. Springer (2001). [Google Scholar]
  11. B. Lévy, A numerical algorithm for L2 semi-discrete optimal transport in 3D. To appear in ESAIM: M2AN (2015). Doi:10.1051/m2an/2015055. [Google Scholar]
  12. G. Loeper and F. Rapetti, Numerical solution of the Monge-Ampère equation by a Newton’s algorithm. C. R. Math. Acad. Sci. Paris (2005). [Google Scholar]
  13. Q. Merigot, A Multiscale approach to optimal transport. Computer Graphics Forum 30 (2011) 1583–1592. [Google Scholar]
  14. M. Neilan, Quadratic finite element approximations of the Monge-Ampère equation. J. Sci. Comput. 54 (2012) 200–226. [CrossRef] [Google Scholar]
  15. A.M. Oberman, Convergent difference schemes for degenerate elliptic and parabolic equations: Hamilton–Jacobi equations and free boundary problems. SIAM J. Numer. Anal. 44 (2006) 879–895. [CrossRef] [MathSciNet] [Google Scholar]
  16. V.I. Oliker and L.D. Prussner, On the numerical solution of the equation Formula and its discretizations, I. Numer. Math. 54 (1988) 271–293. [CrossRef] [MathSciNet] [Google Scholar]
  17. F.P. Preparata and M. Shamos, Computational Geometry. Springer (2012). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you